Alert archive / New York / Wind Advisories in 2020
Wind Advisory 11, NWS Buffalo, NY
NWS Buffalo, NY issued this wind advisory at Nov 1, 2020, 2:53 AM EST for Chautauqua County, Erie County, Niagara County, New York. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2020, 2:53 AM EST (07:53 UTC)
- Expired
- Nov 2, 2020, 7:00 AM EST
- In force
- 28 hr
- Issued by
- NWS Buffalo, NY
Counties Chautauqua County, NY, Erie County, NY, Niagara County, NY
The radar
The Buffalo radar (KBUF), 29 km from the middle of the area, began a volume at 07:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 7.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1304 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
857 WWUS71 KBUF 010753 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 253 AM EST Sun Nov 1 2020 NYZ019-011600- /O.NEW.KBUF.WI.Y.0011.201101T0753Z-201102T1200Z/ Chautauqua- Including the city of Jamestown 253 AM EST Sun Nov 1 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...South winds to 30 mph gusting to 45 mph this morning, shifting west to northwest 30 to 40 mph with gusts to 45 mph this afternoon through tonight. Strongest winds along the Lake Erie shoreline. * WHERE...Chautauqua county. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001-010-085-011600- /O.NEW.KBUF.WI.Y.0011.201101T1800Z-201102T1200Z/ Niagara-Northern Erie-Southern Erie- Including the cities of Niagara Falls, Buffalo, Orchard Park, and Springville 253 AM EST Sun Nov 1 2020 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph expected this afternoon shifting to the northwest tonight. * WHERE...Niagara, Northern Erie and Southern Erie counties. * WHEN...From 1 PM this afternoon to 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ JLA
5 follow-up statements
983 WWUS71 KBUF 011539 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 1039 AM EST Sun Nov 1 2020 NYZ019-012345- /O.CON.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Chautauqua- Including the city of Jamestown 1039 AM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts to 50 mph this afternoon shifting to northwest tonight. Strongest winds along the Lake Erie shoreline. * WHERE...Chautauqua county. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001-010-085-012345- /O.CON.KBUF.WI.Y.0011.201101T1800Z-201102T1200Z/ Niagara-Northern Erie-Southern Erie- Including the cities of Niagara Falls, Buffalo, Orchard Park, and Springville 1039 AM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...West winds 25 to 35 mph with gusts up to 45 mph this afternoon shifting to northwest tonight. * WHERE...Niagara, Northern Erie and Southern Erie counties. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TMA
152 WWUS71 KBUF 012352 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 652 PM EST Sun Nov 1 2020 NYZ019-020800- /O.CON.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Chautauqua- Including the city of Jamestown 652 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts of up to 50 mph. * WHERE...Chautauqua county. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ001-010-085-020800- /O.CON.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Niagara-Northern Erie-Southern Erie- Including the cities of Niagara Falls, Buffalo, Orchard Park, and Springville 652 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Niagara, Northern Erie and Southern Erie counties. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hitchcock
230 WWUS71 KBUF 020233 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 933 PM EST Sun Nov 1 2020 NYZ001-010-020345- /O.CAN.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Niagara-Northern Erie- Including the cities of Niagara Falls and Buffalo 933 PM EST Sun Nov 1 2020 ...WIND ADVISORY IS CANCELLED... Wind gusts are expected to generally remain between 30 to 40 mph overnight. $$ NYZ019-021045- /O.CON.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Chautauqua- Including the city of Jamestown 933 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Chautauqua county. Strongest winds near Lake Erie. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NYZ085-021045- /O.CON.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Southern Erie- Including the cities of Orchard Park and Springville 933 PM EST Sun Nov 1 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST MONDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Southern Erie county. Strongest winds near Lake Erie. * WHEN...Until 7 AM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Hitchcock
611 WWUS71 KBUF 020742 NPWBUF URGENT - WEATHER MESSAGE National Weather Service Buffalo NY 242 AM EST Mon Nov 2 2020 NYZ019-085-020845- /O.CAN.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 242 AM EST Mon Nov 2 2020 ...WIND ADVISORY IS CANCELLED... Winds and waves will subside this morning but will ramp back up late this afternoon and evening. $$ Reynolds
908 WWUS71 KBUF 020745 CCA NPWBUF URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Buffalo NY 245 AM EST Mon Nov 2 2020 NYZ019-085-020845- /O.COR.KBUF.WI.Y.0011.000000T0000Z-201102T1200Z/ Chautauqua-Southern Erie- Including the cities of Jamestown, Orchard Park, and Springville 245 AM EST Mon Nov 2 2020 ...WIND ADVISORY IS CANCELLED... Winds will subside this morning but will ramp back up late this afternoon and evening. $$ Reynolds
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Nov 1, 1:34 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 1, 1:34 AM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
134 AM EST Sun Nov 1 2020
.SYNOPSIS...
High pressure will bring dry weather early this morning. A strong
cold front will cross the region this afternoon with rain changing
to snow late over high terrain of western New York. Cold and windy
wintry weather is expected tonight through Monday night with
accumulating lake effect snow along with some blowing snow. This
early taste of winter will not last though, with a significant warm
up likely mid to late week.
&&
.NEAR TERM /THROUGH TODAY/...
Skies will remain clear early this morning while a cold frontal
system approaches. Winds will be out of the south ahead of the front
with some increasing winds especially along the Lake Erie shoreline,
although sheltered areas will likely remain fairly light.
Rain ahead of the cold front reaches western New York this morning
and central New York around midday. Once the cold front moves
through, rapid cooling of the column by late in the day will change
the precipitation quickly to snow showers in all areas except near
the lakeshores where a rain-snow mix may persist. A slushy coating
of snow is expected over highest elevations of western Southern Tier
to the hills of Southern Erie and Wyoming counties by this evening.
The other aspect of this system will be strong and gusty winds.
South to southwest winds ahead of the cold front will be strong, but
mixing of the winds will be restricted by a saturated profile with
the widespread rain. Still, we could could easily see 25-35 mph
winds even during the rain. Behind the front, along a PV intrusion,
expect gusts late Sunday afternoon to reach over 40 mph, especially
close to Lake Erie.
&&
.SHORT TERM /TONIGHT THROUGH TUESDAY/...
...Accumulating lake effect snow likely during this period...
An anomalous 500mb trough will sharpen as it tracks from the Eastern
Great Lakes Sunday night to northern New England Monday night.
Cold air advection behind a departing cold front will result in
850mb temperatures of -6 C to -8 C. The combination of large
scale ascent, upstream moisture from the passing trough, lake
induced instability, and cold surface temperatures will provide
support for lake effect snow which will be accumulating at
times through Monday night east of both lakes.
Sunday evening...a westerly flow will position lake effect
bands east of both Lakes Sunday evening with surface
temperatures falling into the 20s. Initially, moderate snow
showers will be occuring east of Lake Erie with the best
concentration across Chautauqua, Cattaraugus and Southern Erie
counties as a secondary cold front approaches from the west.
Forecast soundings show saturation to the equilibrium level of
15k feet and unidirectional westerly flow east of Lake Erie.
Snow showers will taper off further inland as well as over the
the Niagara Frontier.
Lake effect snow showers east of Lake Ontario will be confined
to the Tug Hill region Sunday evening before intensifying as the
secondary cold front approaches this area into Monday morning.
Monday...the cold front will move through the entire region
Monday morning and northwest flow will shift lake snows south
and across a majority of the region. There will likely be a
upstream connection to Lake Huron and Georgian Bay reaching
parts of the Niagara Frontier and southeast Chautauqua County.
At this time, surface temperatures will climb into the upper 30s
to low 40s, making it more difficult to accumulate, especially
across the lake plains, but snow showers will be the most
likely p-type through Monday afternoon. Strong winds will also
move into the region resulting in areas of blowing snow.
Accumulations of 2-4 inches are possible across the higher
terrain east of Lake Erie and on the Tug Hill plateau through
Monday afternoon. Elsewhere, a dusting to 2 inches are possible
with the higher amounts across the higher terrain.
The trough moves east Monday night into Tuesday. Dry air and
subsidence will move into western NY and snow showers will become
less intense however linger during this time. Accumulations will be
lower with an additional 1-3 inches east of Lake Erie. However,
the opposite can be said about east of Lake Ontario, where
upper level vorticity advection and a surface low move toward
the North Country Monday night. This will reinvigorate lake
effect snow showers east of Lake Ontario with upstream moisture
and lift increasing while surface temperatures fall below
freezing. Additional accumulations of 2 to 4 inches with locally
higher amounts on the Tug Hill are possible into Tuesday
morning. Windy conditions expected Monday night with near 30-40
mph close to the Lakes.
Snow showers will taper off Tuesday with most of them confined to
the southern shore of Lake Ontario as high pressure moves into
the region. Temperatures will rise into the low to mid 40s and
upper 30s across the higher terrain.
Accumulating snow Sunday night through Monday night may require
Winter Weather Headlines for areas east of Lake Erie and east of
Lake Ontario. Accumulating snow may impact the Monday morning
commute across the region.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
Quiet and mild weather is expected this period as zonal flow
aloft slowly amplifies into a ridge as a deep upper level
trough digs into the western United States. At the surface, high
pressure will linger across the Great Lakes and Northeast. With
a pressure gradient increasing some between the surface high and storms
tracking across south central Canada, there will be a gentle
daytime breeze.
&&
.AVIATION /07Z SUNDAY THROUGH THURSDAY/...
VFR conditions are expected across Western NY early this morning
with just thin high clouds spilling in ahead of system that arrives
today. A southerly breeze will begin to increase with gusts over 20
knots toward daybreak.
Conditions will become quite windy today with gusts over 35 knots
together with deteriorating conditions overall. A passing cold front
will bring a band of widespread rain from west to east, with rain
changing to snow quickly over higher terrain behind the front during
the mid to late afternoon along with blowing snow where it starts to
accumulate.
Outlook...
Tonight through Tuesday...MVFR/IFR possible in lake effect snow
showers southeast of the lakes.
Wednesday and Thursday...VFR.
&&
.MARINE...
A cold front approaches the region later this morning with
strengthening southwesterly flow ahead of it as is already occurring
on Lake Erie. Winds further strengthen and turn west then northwest
behind the cold frontal passage late Sunday through at least Monday
night. Small Craft Advisories will transition to Gale Warnings later
today. The strongest winds should be Monday night over Lake Ontario
with possible gusts over 45 knots.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 1 PM EST this afternoon for LEZ040-
041.
Gale Warning from 1 PM this afternoon to 6 AM EST Monday
for LEZ040-041.
Small Craft Advisory until 6 AM EST Tuesday for LEZ020.
Small Craft Advisory from 1 PM this afternoon to 1 PM
EST Monday for LOZ030.
Gale Warning from 2 AM Monday to 7 AM EST Tuesday for
LOZ043>045-063>065.
Gale Warning from midnight tonight to 2 AM EST Tuesday for
LOZ042-062.
Small Craft Advisory from 7 AM this morning to 2 AM EST
Monday for LOZ043-044.
Small Craft Advisory from 7 AM this morning to midnight
EST tonight for LOZ042.
Small Craft Advisory until 2 AM EST Monday for LOZ045.
&&
SYNOPSIS...JLA/TMA
NEAR TERM...JLA/TMA/Zaff
SHORT TERM...HSK
LONG TERM...Thomas
AVIATION...JLA/TMA/Zaff
MARINE...JLA/TMA/ZaffHazardous weather outlook, Oct 31, 7:49 PM EDT, 8 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 749 PM EDT Sat Oct 31 2020 NYZ001>005-010-011-013-014-021-020000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Livingston-Ontario-Allegany- 749 PM EDT Sat Oct 31 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Lake effect snow showers may lead to minor accumulations Sunday night into Monday and could impact the Monday morning commute. Wind chill readings will be as low as the teens on Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-020000- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 749 PM EDT Sat Oct 31 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-020000- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 749 PM EDT Sat Oct 31 2020 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ042-062-020000- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 749 PM EDT Sat Oct 31 2020 ...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY NIGHT... This Hazardous Weather Outlook is for portions of Lake Ontario. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019-020-085-020000- Wyoming-Chautauqua-Cattaraugus-Southern Erie- 749 PM EDT Sat Oct 31 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Moderate lake effect snow will begin Sunday night and continue into Monday. Snowfall accumulations are possible with the best chance across the higher terrain. Windy conditions will also produce areas of blowing snow. Wind chill readings will be as low as the teens on Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-020000- Oswego-Jefferson-Lewis- 749 PM EDT Sat Oct 31 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There will be a few periods of lake effect snow showers Sunday night through Monday night. Moderate snowfall will lead to accumulations with the best chance on the higher terrain including the Tug Hill Plateau. Windy conditions will also produce areas of blowing snow. Wind chill readings will be as low as the teens on Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-020000- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 749 PM EDT Sat Oct 31 2020 ...GALE WARNING IN EFFECT FROM 1 PM SUNDAY TO 6 AM EST MONDAY... This Hazardous Weather Outlook is for portions of Lake Erie. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 2:59 AM EST | Winter Storm Watch | BUF | Jefferson, Lewis, Oswego | 24 hr |
| Nov 1, 2:59 AM EST | Winter Weather Advisory | BUF | Cattaraugus, Chautauqua, Erie, Jefferson, Lewis, Oswego and 1 more | 31 hr |
| Nov 1, 3:10 AM EST | Lakeshore Flood Watch | BUF | Cayuga, Jefferson, Oswego | 24 hr |
| Nov 1, 3:10 AM EST | Lakeshore Flood Advisory | BUF | Chautauqua, Erie | 24 hr |
Nearby
Wind Advisories in New York, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.